# SDR AALA20110408TUL06

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 66,341 hours, 35,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL, CORROSION ON BOTTOM OF ANGLE JUST ABOVE ACCUMULATOR.  INSTALLED NEW CHORD ANGLE PER SRM 51-30-01 AND AARD 51-10-00-5.
